Alert archive / Connecticut / Areal Flood Warnings in 2021
Areal Flood Warning 11, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this areal flood warning at Jul 17, 2021, 3:47 PM EDT for Northeastern Connecticut Planning Region, Connecticut. It was in force for 118 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2021, 3:47 PM EDT (19:47 UTC)
- Expired
- Jul 17, 2021, 5:45 PM EDT
- In force
- 118 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The Boston radar (KBOX), 78 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 5:31 PM EDT | FLASH FLOOD | Eastford, CT | SECTION OF PILFERSHIRE ROAD WASHED OUT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1203 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.0
The text
As transmitted.
077
WGUS41 KBOX 171947
FLWBOX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Boston/Norton MA
347 PM EDT Sat Jul 17 2021
CTC015-172145-
/O.NEW.KBOX.FA.W.0011.210717T1947Z-210717T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Windham CT-
347 PM EDT Sat Jul 17 2021
The National Weather Service in Norton has issued a
* Flood Warning for...
Northern Windham County in northern Connecticut...
* Until 545 PM EDT.
* At 347 PM EDT, Doppler radar indicated heavy rain due to
thunderstorms. Flooding is ongoing or expected to begin shortly in
the warned area. Between 0.5 and 2.5 inches of rain have fallen.
* Some locations that will experience flooding include...
Killingly, Putnam, Thompson, Woodstock, Ashford, Pomfret, Chaplin,
Hampton, Eastford and Union.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4184 7216 4186 7219 4190 7220 4194 7221
4201 7183 4190 7181 4185 7190 4181 7216
$$
BLWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this areal flood warning went out at Jul 17, 2:08 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jul 17, 2:08 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Boston/Norton MA 208 PM EDT Sat Jul 17 2021 .SYNOPSIS... A front will remain over southern New England this weekend and will be the focus for showers and thunderstorms. Our weather will remain unsettled into next week, with temperatures averaging near normal and scattered showers and thunderstorms at times. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 155 PM update... Surface front aligned along the CT/MA/RI border with mid/upper 80s temps and low/mid 70s dewpoints to the south. This contributing to MLCAPES 1000-2000 J/kg across CT/RI and SE MA where sct showers/t-storms are developing. Effective shear around 30 kt which is sufficient for some organization and a few stronger to severe storms. Focus through the afternoon will be along and south of the Mass Pike, especially in N CT and adjacent areas of MA where additional storms will develop through the afternoon. Damaging wind the main severe threat with low risk for an isold tornado along the warm front. Heavy rainfall will also be a risk through this evening with near 2 inch PWATs and deep warm cloud depths with long skinny CAPE. Localized flash flooding possible with greatest risk across central and W MA and northern CT. Previous discussion... * Potential for flash flooding across much of CT and western/central MA Surface front aligned along the south coast this morning with light N/NE winds to the north of the boundary but dewpoints still lower 70s just to the north across RI and SE MA. The front is expected to lift north as a warm front but will likely stall near or a bit south of the Mass Pike and become a focus for additional showers and t-storms later this afternoon. The main threat with these storms will be heavy rainfall given good instability, high PWATs increasing to near 2 inches and deep warm cloud depths 10-13k ft supportive of warm rain processes. Potential for 2"+/hour rainfall rates with some storms. CAMs are highlighting area near the Mass Pike in central and western MA to northern CT and northern RI near the surface boundary for later this afternoon, with additional heavy rainfall expected tonight. Flash flood watches continue. 1 to 2 inches of rain is expected in the watch area through tonight with CAMs suggesting localized 4"+ rainfall amounts possible. Severe weather is also a concern given rather rather unstable environment that develops this afternoon with MLCAPES 1500-2000 J/kg near and south of the boundary. Best shear will be north of the region but 25-30 kt of 0-6km shear is expected which is enough for some updraft organization and multicellular clusters with damaging wind the main threat. However, there is a low prob for an isold tornado with any storms that can anchor to the warm front which is a source for surface vorticity and enhanced low level shear. Greatest severe risk will be in the same locations for heavy rainfall, along and south of the Pike from central/W MA to northern CT. Temps should reach mid 80s to perhaps upper 80s south of the front across portions of CT/RI and SE MA, cooling to the 70s across NE MA with NE flow. Areas of fog will persist over the Islands. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/... Upper trough rotates east from Great Lakes tonight which should bring another round of showers/embedded storms to much of SNE. Severe potential will be limited by loss of daytime heating as storms become elevated, but certainly have potential for heavy rainfall given broad southerly flow with tropical airmass still in place. Current thinking is even if heavy rainfall shifts farther east into RI and eastern MA, rainfall rates/totals will not be high enough to cause flash flooding so we did not expand Flash Flood Watch into these locations. Lingering showers expected Sunday as upper trough remains to our west and cold front approaches from New York State. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... Highlights... * Pattern looks unsettled till middle of next week. * Potential for drier pattern by later in the work week. * No big heat in the horizon. The NBM guidance looks reasonable so no significant changes to the extended forecast. Widespread showers and thunderstorms look likely on Monday as a surface low associated with a slow-moving cold front is forecast to be in our vicinity. For Tuesday, thunderstorm coverage becomes more scattered and more confined to the interior before increasing again on Wednesday as we await the arrival of a stronger cold front which will serve as a 'kicker'. So for the first half of the work week, expect continued unsettled weather pattern with muggy conditions and even oppressive humidity. For those of you tired of the unsettled pattern, there are indications that we see a drier and cooler (slightly below normal to near normal temps) towards the latter half of the work week. An upper level trough will become increasingly anchored over our area. Although this means that there could be diurnal showers and isolated thunderstorms with a cold pool aloft, it seems that surface high pressure will also be taking hold. In fact, both the CPC 6-10 and 8- 14 day outlook advertise good confidence of below normal temperatures and below normal precipitation for Southern New England. Height fields and temperature aloft (850mb and above) are around 1 standard deviation below normal according to NAEFS Situational Awareness Table. Both the GFS and EC show -15 to -16C H5 cold pool (10th percentile according to ALY SPC sounding climatology) moving overhead, although there is some difference in timing. While day-to-day synoptic and mesoscale details remain to be ironed out (think northeasterly flow for areas along the Eastern MA coast), the odds are we may get a taste of early fall towards later next week, along with lower dew points to boot. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... Forecaster Confidence Levels. Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Through tonight...Moderate confidence. VFR this afternoon with localized lower cigs/vsbys in any t-storms. Increasing coverage of showers and sct t-storms later this afternoon into tonight. A few storms with strong wind gusts possible. Otherwise, stratus and fog over the islands will expand northward across SNE through tonight with conditions lowering to IFR/LIFR. Sunday...Moderate confidence. IFR/LIFR in the morning improving to MVFR with areas of VFR in the afternoon. Scattered showers and t-storms. KBOS TAF...Moderate confidence in TAF. KBDL TAF...Moderate confidence in TAF. Outlook /Sunday Night through Wednesday/... Sunday Night: MVFR/IFR conditions possible. Chance SHRA. Patchy FG. Monday: Mainly VFR, with local IFR possible. Chance SHRA. Patchy BR. Monday Night: VFR. Slight chance SHRA. Tuesday: VFR. Slight chance SHRA, isolated TSRA. Tuesday Night: VFR. Slight chance SHRA. Wednesday: VFR. Chance SHRA, slight chance TSRA. && .MARINE... Forecaster Confidence Levels. Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. High confidence through Sunday. Stalled front over region will result in light winds and calm seas. Areas of dense fog will mainly impact south coastal waters, especially early this morning and again tonight. Showers and thunderstorms are expected later this afternoon and especially tonight, and should be more numerous on E MA waters north of Cape Cod. /Outlook /Sunday Night through Wednesday/... Sunday Night: Winds less than 25 kt. Areas of seas approaching 5 ft. Chance of rain showers. Patchy fog. Local visibility 1 nm or less. Monday: Winds less than 25 kt. Seas locally approaching 5 ft. Chance of rain showers. Patchy fog. Monday Night: Winds less than 25 kt. Seas locally approaching 5 ft. Tuesday through Tuesday Night: Winds less than 25 kt. Slight chance of rain showers. Wednesday: Winds less than 25 kt. Seas locally approaching 5 ft. Chance of rain showers, isolated thunderstorms. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...Flash Flood Watch through late tonight for CTZ002>004. MA...Flash Flood Watch through late tonight for MAZ002>004-008>012. RI...None. MARINE...None. && SYNOPSIS...Belk/JWD NEAR TERM...KJC SHORT TERM...JWD LONG TERM...Chai AVIATION...KJC/Chai MARINE...Chai/JWD
Hazardous weather outlook, Jul 17, 4:33 AM EDT, 11 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 433 AM EDT Sat Jul 17 2021 MAZ005>007-013>024-026-RIZ001>008-180845- Central Middlesex MA-Western Essex MA-Eastern Essex MA- Western Norfolk MA-Southeast Middlesex MA-Suffolk MA- Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA- Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA- Barnstable MA-Dukes MA-Nantucket MA-Northern Middlesex MA- Northwest Providence RI-Southeast Providence RI-Western Kent RI- Eastern Kent RI-Bristol RI-Washington RI-Newport RI-Block Island RI- 433 AM EDT Sat Jul 17 2021 This Hazardous Weather Outlook is for eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, and Rhode Island. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ002>004-MAZ002>004-008>012-180845- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA- 433 AM EDT Sat Jul 17 2021 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts and western Massachusetts. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-180845- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 433 AM EDT Sat Jul 17 2021 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/nwsboston You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Jul 17, 2:14 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
214 PM EDT Sat Jul 17 2021
MAZ017-020-RIZ002-004-005-171900-
Southern Bristol MA-Northern Bristol MA-Bristol RI-Eastern Kent RI-
Southeast Providence RI-
214 PM EDT Sat Jul 17 2021
...STRONG THUNDERSTORM...
At 213 PM EDT, Doppler radar was tracking a strong thunderstorm over
Warwick, moving northeast at 5 mph.
Pea size hail and winds in excess of 40 mph will accompany this
storm.
Locations impacted include...
Providence, Fall River, Warwick, Cranston, Pawtucket, East
Providence, Bristol, Somerset, Barrington, Swansea, Seekonk, Rehoboth
and Warren.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4169 7144 4175 7149 4189 7131 4170 7114
4170 7117 4172 7116 4171 7119 4172 7120
4171 7121 4173 7122 4170 7124 4173 7126
4170 7125 4170 7129 4175 7136 4179 7137
4176 7139 4173 7138 4172 7136 4169 7137
TIME...MOT...LOC 1813Z 235DEG 5KT 4173 7142
BLSpecial weather statement, Jul 17, 2:37 PM EDT, 1 hour 10 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 237 PM EDT Sat Jul 17 2021 MAZ002-003-010-171915- Western Franklin MA-Eastern Franklin MA-Eastern Hampshire MA- 237 PM EDT Sat Jul 17 2021 ...STRONG THUNDERSTORM AFFECTING FRANKLIN COUNTY... At 237 PM EDT, Doppler radar was tracking a strong thunderstorm near Conway, or 7 miles southwest of Greenfield, moving east at 15 mph. Pea size hail and winds in excess of 40 mph will accompany this storm. Locations impacted include... Amherst, Greenfield, Orange, Deerfield, Montague, Sunderland, Northfield, Buckland, Conway, Shelburne, Leverett, Erving, Shutesbury, Ashfield, Colrain, Gill, Whately, Pelham, Charlemont and New Salem. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. Do not drive through flooded roads or underpasses. Avoid low lying areas near small streams. Frequent lightning was occurring. Lightning can strike far away from the storm. Go inside a building or vehicle. Wait at least 30 minutes until after the storm has passed to resume outdoor activities. && LAT...LON 4248 7281 4264 7280 4267 7232 4240 7235 TIME...MOT...LOC 1837Z 273DEG 15KT 4255 7272 Chai
Special weather statement, Jul 17, 2:45 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
245 PM EDT Sat Jul 17 2021
MAZ018-019-021-022-171930-
Eastern Plymouth MA-Southern Plymouth MA-Western Plymouth MA-
Barnstable MA-
245 PM EDT Sat Jul 17 2021
...STRONG THUNDERSTORM...
At 244 PM EDT, Doppler radar was tracking a strong thunderstorm near
Carver, or near Plymouth, moving east at 5 mph.
Pea size hail and winds in excess of 40 mph will accompany this
storm.
Locations impacted include...
Plymouth, Wareham, Sandwich, Bourne and Carver.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4180 7076 4187 7075 4194 7057 4192 7054
4191 7055 4189 7053 4184 7053 4183 7054
4181 7053 4176 7047 4175 7045
TIME...MOT...LOC 1844Z 267DEG 6KT 4184 7069
BLSpecial weather statement, Jul 17, 2:46 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Boston/Norton MA
246 PM EDT Sat Jul 17 2021
MAZ013-017-RIZ001-002-171930-
Western Norfolk MA-Northern Bristol MA-Northwest Providence RI-
Southeast Providence RI-
246 PM EDT Sat Jul 17 2021
...STRONG THUNDERSTORM WITH TORRENTIAL RAINFALL AFFECTING NORTHERN
RHODE ISLAND AND WESTERN BRISTOL COUNTY...
At 244 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lincoln, or near Cumberland. This storm was nearly stationary.
Pea size hail and winds in excess of 40 mph will accompany this
storm. Torrential rainfall may also produce urban and poor drainage
flooding.
Locations impacted include...
Pawtucket, Cumberland, North Providence, North Attleborough,
Attleboro, Mansfield, Smithfield, Lincoln, Central Falls, Foxborough,
Seekonk, North Smithfield, Rehoboth and Plainville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4186 7135 4186 7138 4187 7142 4188 7154
4196 7154 4203 7126 4184 7127
TIME...MOT...LOC 1844Z 261DEG 4KT 4192 7146
ChaiSpecial weather statement, Jul 17, 2:53 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
253 PM EDT Sat Jul 17 2021
MAZ002-003-008>010-171945-
Western Franklin MA-Western Hampshire MA-Western Hampden MA-
Eastern Franklin MA-Eastern Hampshire MA-
253 PM EDT Sat Jul 17 2021
...STRONG THUNDERSTORM OVER WESTERN HAMPSHIRE COUNTY...
At 252 PM EDT, Doppler radar was tracking a strong thunderstorm over
Middlefield, or 15 miles southeast of Pittsfield, moving northeast at
15 mph.
Penny size hail and winds in excess of 40 mph will accompany this
storm.
Locations impacted include...
Northampton, Deerfield, Hadley, Hatfield, Williamsburg, Huntington,
Buckland, Conway, Ashfield, Westhampton, Whately, Chester,
Chesterfield, Worthington, Goshen, Cummington, Plainfield and
Middlefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
western Massachusetts.
LAT...LON 4239 7303 4238 7301 4242 7300 4260 7273
4236 7256 4231 7300 4231 7303 4236 7307
TIME...MOT...LOC 1852Z 242DEG 15KT 4236 7299
BLLocal storm report, Jul 17, 3:19 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
319 PM EDT SAT JUL 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM HAIL CUMBERLAND 41.97N 71.46W
07/17/2021 M0.75 INCH PROVIDENCE RI PUBLIC
&&
EVENT NUMBER BOX2102692
WSThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 1:59 PM EDT | Special Weather Statement | BOX | 46 min | |
| Jul 17, 3:26 PM EDT | Severe Thunderstorm Warning | BOX | Northeastern Connecticut Planning Region | 64 min |
| Jul 17, 4:14 PM EDT | Flash Flood Warning | BOX | Northeastern Connecticut Planning Region | 5 hr |
| Jul 17, 4:15 PM EDT | Severe Thunderstorm Warning | BOX | Northeastern Connecticut Planning Region | 60 min |
| Jul 17, 4:18 PM EDT | Severe Thunderstorm Warning | BOX | Northeastern Connecticut Planning Region | 57 min |
| Jul 17, 4:20 PM EDT | Special Weather Statement | BOX | 40 min | |
| Jul 17, 4:29 PM EDT | Severe Thunderstorm Warning | BOX | Northeastern Connecticut Planning Region | 61 min |
| Jul 17, 4:38 PM EDT | Severe Thunderstorm Warning | BOX | Capitol Planning Region | 67 min |
| Jul 17, 4:58 PM EDT | Flash Flood Warning | BOX | Capitol Planning Region | 2 hr |
| Jul 17, 5:21 PM EDT | Flash Flood Warning | BOX | Capitol Planning Region, Northeastern Connecticut Planning Region | 5 hr |
| Jul 17, 5:30 PM EDT | Flash Flood Warning | BOX | Northeastern Connecticut Planning Region | 3 hr |
Nearby
Areal Flood Warnings in Connecticut, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.